MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYS FEN CORTICAL FIX POLYAXIAL SCREW 5.5 6.0 X 50MM; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYS FEN CORTICAL FIX POLYAXIAL SCREW 5.5 6.0 X 50MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 199723650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: pml.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the screw was correctly placed in the pedicle l5 right.The open alignment guide was placed over the screw head.During the fixation, the screw head disconnected from the screw shank and it was found in the open alignment guide.All steps have been performed correctly from the surgeon.The open alignment guide ((b)(4)) and the open alignment sleeve ((b)(4)) have been correctly fixed on the crew head and the screw have been replaced.Procedure was successfully completed with a ten(10) minutes delay.Concomitant device reported: expedium verse spine system alignment device, open (part#299704285, lot# unknown, quantity unknown).Expedium verse spine system alignment sleeve, open.(part#299704295, lot# unknown, quantity unknown).This report is for one (1).This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: the complaint condition was confirmed for the 5.5 exp verse fen scr 6.0x50 (p/n: 199723650, lot #: 300111).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot : the dhr of product code: 199723650.Lot : 300111.Was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 08.02.2021.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM VERSE SPINE SYS FEN CORTICAL FIX POLYAXIAL SCREW 5.5 6.0 X 50MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12001290
Report Number1526439-2021-01224
Device Sequence Number16412211
Product Code MNI
UDI-Device Identifier10705034403076
UDI-Public(01)10705034403076
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723650
Device Catalogue Number199723650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERSE ALIGNMENT DEVICE, OPEN; VERSE ALIGNMENT SLEEVE, OPEN; VERSE ALIGNMENT DEVICE, OPEN; VERSE ALIGNMENT SLEEVE, OPEN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight70